# SDR SWIA202266652

- Difficulty date: September 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT CORNER HAS ELONGATED HOLE     (C-CHECK RO 10/24/2022)    REMOVED PAX DOOR AFT LOWER CORNER IN REF TO CRJ700 SRM 51-42-06-001-001 (CONFIG A01) AND INSTALLED PAX DOOR AFT LOWER CORNER IN REF TO CRJ700 SRM 51-42-06-001-001 (CONFIG A01) AND DRAWING 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
